Bibliographic Details
Title: |
On Analytical Solution of Time-Fractional Type Model of the Fisher’s Equation. |
Alternate Title: |
حول الحل التحليلي لمعادلة فيشر الزمنية ذات الرتب الكسرية |
Authors: |
Huseen, Shaheed N.1 shn_n2002@yahoo.com |
Source: |
Iraqi Journal of Science. 2020, Vol. 61 Issue 6, p1419-1425. 7p. |
Subject Terms: |
*FRACTIONAL differential equations, *LAPLACE'S equation, *ANALYTICAL solutions, *NUMERICAL solutions to differential equations, *LAPLACE transformation, *MATHEMATICAL models, *DERIVATIVES (Mathematics), *HOMOTOPY theory |
Abstract: |
In this paper, the time-fractional Fisher’s equation (TFFE) is considered to exam the analytical solution using the Laplace q-Homotopy analysis method (Lq-HAM)”. The Lq-HAM is a combined form of q-homotopy analysis method (q-HAM) and Laplace transform. The aim of utilizing the Laplace transform is to outdo the shortage that is mainly caused by unfulfilled conditions in the other analytical methods. The results show that the analytical solution converges very rapidly to the exact solution. [ABSTRACT FROM AUTHOR] |
|
Copyright of Iraqi Journal of Science is the property of Republic of Iraq Ministry of Higher Education & Scientific Research (MOHESR) and its content may not be copied or emailed to multiple sites or posted to a listserv without the copyright holder's express written permission. However, users may print, download, or email articles for individual use. This abstract may be abridged. No warranty is given about the accuracy of the copy. Users should refer to the original published version of the material for the full abstract. (Copyright applies to all Abstracts.) |
Database: |
Academic Search Complete |